I stopped taking it about 2 weeks ago cause I wou sleep a lot. I think I should start bk taking it. Should I go to the Dr with it being so long without it, or can I just continue taking my 100 mg?
Just start again at 50mg and evaluate how you feel on that dose before increasing it to 100mg if needed. A doctor will say much the same thing I would guess or try you on a different medication
Sleepiness is a pretty mild side effect; just work out for yourself the best time to take your dose e.g. before bed, after dinner. Some time where sleepiness is not an issue.
Take care, Steve
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have fibro & they put me in flexeril about 3yrs ago. Its made me gsin 35lbs so I stopped taken it?
Posted 30 Sep 2012 • 3 answers
Posted 24 Jun 2014 • 1 answer
Posted 29 Oct 2014 • 1 answer
Sertraline - I was put on 100 mg daily 2 months ago--it has helped my fears and anxiety but i'd like
Posted 26 Oct 2015 • 2 answers
Posted 13 Jul 2017 • 3 answers